MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-38
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported shaft kink was able to be confirmed.The reported stretched distal shaft was unable to be confirmed; however, the guide wire exit notch was torn.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that a 3x38mm xience alpine rx stent delivery system (sds) was removed from the packaging, prepped and advanced toward the target lesion and the physician felt either a kinked or stretched distal shaft.No resistance was noted while removing the sds from the packaging.No resistance was noted while advancing into the patient anatomy.A same size alpine was used to complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.Returned device analysis revealed that the distal shaft was torn at the guide wire exit notch extending distally for a length of 7.7 cm.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5992047
Report Number2024168-2016-06583
Device Sequence Number617433
Product Code NIQ
UDI-Device Identifier08717648199394
UDI-Public(01)08717648199394(17)181108(10)5103041
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2018
Device Catalogue Number1125300-38
Device Lot Number5103041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2016
Initial Report FDA Received Date09/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR